# SDR UALA2008122206962

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,616 hours, 12,338 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8244
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 1 - LOWER EICAS.  RANG OUT EACH LOOP FOUND LWR AFT LOOP BAD, REPLACED LOOP ASSY.  OP CHECK NORMAL.
